Visit the NYSC home page. Visit the BSC home page. Visit the WSC home page. Visit the PSC home page. Visit MySportsClubs.com
NYSC
Connecticut
> Danbury
> Greenwich
> Stamford - Commerce Road
> Stamford - Springdale
> West Hartford
> Westport
Long Island
Manhattan-23rd to Houston
Manhattan-below Houston
Manhattan-Midtown East
Manhattan-Midtown West
Manhattan-Upper East Side
Manhattan-Upper West Side
New Jersey Central
New Jersey North
NYC Boroughs
Westchester, Rockland and Putnam
BSC
PSC
WSC
 
Greenwich
 
Address  (view map)
6 Liberty Way
Greenwich, CT 06830
203.869.1253
Club Hours
Monday-Thursday: 5:30am-10:00pm
Friday: 5:30am-9:30pm
Saturday: 7:00am-6:00pm
Sunday: 8:00am-5:00pm
Off-Peak Hours
Monday-Friday 8:30am-11:00am
Monday-Friday 2:00pm-4:30pm
Monday-Friday 7:30pm-Close
Saturday-Sunday No Restrictions

Special Features
Babysitting
Free or paid parking (varies by club)
Laundry Service
Power Pilates Tower
Sauna
Towel Service
Vbarre
XpressLine

     
Join online right now.
Interested in joining this or any of our other clubs? We've made it quick and easy.
Click here to get started.
Class Schedule
Group exercise classes are 55 minutes unless otherwise noted. Cycling classes are 45 minutes.
Small Group Training classes are 60 minutes. Registration is required.
Sports Clubs for Kids programs and classes are of various durations. Please see program brochures or contact your club for more information.

View policies:  Group Exercise ClassesSmall Group TrainingSports Clubs for Kids

* Reservation required
$ Additional fee and registration required
Print Class Schedule

Cycling Studio
Monday Tuesday Wednesday Thursday Friday Saturday Sunday
07:30 AM*
Spinning

08:30 AM*
Spinning

06:30 PM*
Spinning
07:30 AM*
Super Spin

12:15 PM*
Spinning

05:30 PM*
Spinning
(45 min)
08:30 AM*
Super Spin
(60 min)

06:30 PM*
Spinning
06:00 AM
Spinning

07:30 AM*
Super Spin
(60 min)

12:15 PM
Spinning
(45 min)

05:30 PM*
Spinning
06:00 AM
Spinning
(45 min)

07:30 AM*
Spinning

08:30 AM*
Super Spin
08:15 AM*
Spinning

09:15 AM*
Spinning
08:15 AM*
Spinning

09:15 AM*
Spinning

Studio 1
Monday Tuesday Wednesday Thursday Friday Saturday Sunday
06:00 AM
Step & Sculpt

09:00 AM
Pilates Based-Abs
(30 min)

09:30 AM
Total Body Conditioning

11:00 AM
SilverSneakers® I-MSRM

12:15 PM
Pilates-Based Mat

06:00 PM
Jump I.T.
08:30 AM
BOSU Strength

09:30 AM
UXF Burn

10:30 AM
Hatha Yoga

01:30 PM
SilverSneakers®-Cardio Circuit

06:00 PM
Boot Camp
Extreme

07:00 PM
Hatha Yoga
09:30 AM
Butt Bustin Workout

05:30 PM
UXF Burn
06:00 AM
Step & Sculpt

09:30 AM
Zumba Dance®

10:30 AM
Pilates-Based Mat

01:30 PM
SilverSneakers® I-MSRM

06:30 PM
Vinyasa Yoga
09:30 AM
Total Body Conditioning

11:00 AM
SilverSneakers®-Cardio Circuit

12:15 PM
Hatha Yoga

05:30 PM
UXF Burn
08:15 AM
Step

09:15 AM
Pilates-Based Mat

10:15 AM
Total Body Conditioning
09:15 AM
Zumba Dance®

09:30 AM
Vinyasa Yoga